# SDR MASA2010070600726

- Difficulty date: May 28, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 33,638 hours, 31,009 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACK NOTED ON FS 621 BULKHEAD FWD FACE ABOVE UPPER CARGO DOOR TRACK FITTING ON BOMBARDIER JOB 4711515 OP 70 ON 5-28-10.  REO 601R-53-61-1541.  INSPECT THE BULKHEAD IN THE AREA OF THE WEB REPAIR PER NDTM.  SIGNED OFF AND SENT TO CASS ON 7/6/2010.
